This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.
Ibuprofen, 100 Tablets Per Dispenser Box, 50 packets of 2 tabs each Comparable to Advil, these ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen, 200 mg. Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).